# SDR 0202859956

- Difficulty date: September 11, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- Aircraft time: 94,480 hours, 75,498 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Controller
- Part number: NW434812
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

A FAINT ELECTRICAL SMELL WAS OBSERVED NEAR ROW 4 AND DURING TAXI THE SMELL PROGRESSED TO THE MIDDLE OF THE MAIN CABIN.  AIRCRAFT RETURNED TO THE GATE WITHOUT INCIDENT.  REPLACED SEAT 3AB PSU LIGHT CONTROLLER.  OPERATIONAL CHECK OK.
